# SDR SWAA2023111007144

- Difficulty date: October 3, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA ABOVE L-1 DOOR UPPER SILL FRAME CUTOUT CRACKED AT STA 312 MKD DOT<[01] ACCOMPLISHED REPAIR AT FRAME STA 312 BETWEEN STR5L AND STR6L PER EA M-22-153-01244 INSTRUCTIONS ON FAULT #TTG8Q00P2B6Y.;[02] VERIFIED ACCOMPLISHED REPAIR AT FRAME STA 312 BETWEEN STR5L AND STR6L PER EA M-22-153-01244 INSTRUCTIONS ON FAULT #TTG8Q00P2B6Y.
